MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES

DEPUY IRELAND - 9616671 ATTUNE REVISION SYSTEM HANDLE; HANDLES
Model Number 2546-00-100
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trigger was stiff and wont release instrument.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device could not confirm the reported event of the device not releasing, but could confirm device stiffness.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REVISION SYSTEM HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10118997
Report Number1818910-2020-13200
Device Sequence Number19741874
Product Code LXH
UDI-Device Identifier10603295438731
UDI-Public10603295438731
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-100
Device Catalogue Number254600100
Device Lot NumberAB4494758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer07/08/2020
07/27/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date07/13/2020
07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1